Publicação:
A singular conformal spacetime

Nenhuma Miniatura disponível

Data

2006-06-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

The infinite cosmological constant limit of the de Sitter solutions to Einstein's equation is studied. The corresponding spacetime is a singular, four-dimensional cone-space, transitive under proper conformal transformations, which constitutes a new example of maximally-symmetric spacetime. Grounded on its geometric and thermodynamic properties, some speculations are made in connection with the primordial universe. (c) 2005 Elsevier B.V. All rights reserved.

Descrição

Idioma

Inglês

Como citar

Journal of Geometry and Physics. Amsterdam: Elsevier B.V., v. 56, n. 6, p. 1042-1056, 2006.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação